MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE

PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE
Model Number ZEPHYR 4.0 J EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
An incident occurred during a valve placement procedure where part of the delivery catheter's wing broke off in the patient and was removed with a grasper.The following device deficiency was not associated with an adverse event.

Brand Name
ZEPHYR ENDOBRONCHIAL VALVE
Common Device Name
ENDOBRONCHIAL VALVE
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city CA 94063
Manufacturer Contact
700 chesapeake drive
redwood city, CA 94063
MDR Report Key24274078
Report Number3007797756-2026-00003
Device Sequence Number13426539
Product Code NJK
UDI-Device Identifier00811907030621
UDI-Public(01)00811907030621(10)507346V50(17)270911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZEPHYR 4.0 J EDC
Device Catalogue NumberEDC-TS-4.0-J
Device Lot Number507346-V5.0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown